# SDR VNAA20241213012

- Difficulty date: October 22, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: CN6243073203CN62
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON UPPER/LOWER AFT EDGE RUB STRIP ON FWD CORE COWL OF LH / RH ENGINE.   UPPER/LOWER AFT EDGE RUB STRIP ON FWD CORE COWL OF LH / RH ENGINE WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
